Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 2

 

 

On Asymptotically Ideal φ-Statistical Equivalent Sequences of Fuzzy Real Numbers, Vol. 3, No. 2 (Jul. 2015), PP:79-88

Download

Authors:
Bipan Hazarika - Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh-791112, Arunachal Pradesh, India
Ayhan Esi - Adiyaman University, Science and Art Faculty, Department of Mathematics,Adiyaman-02040, Turkey

 

Preserving Properties of Subordination and Superordination of Analytic Functions Associated with the Srivastava-Khairnar-More Integral Operator, Vol. 3, No. 2 (Jul. 2015), PP:89-96

Download

Authors:
T. Panigrahi - Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar-751024,Odisha, India
S. P. Goyal - Department of Mathematics, University of Rajasthan, Jaipur-302004, India

 

Some Fixed Point Theorems Satisfying Contractive Conditions of Integral Type in Dislocated Quasi-Metric Space, Vol. 3, No. 2 (Jul. 2015), PP:97-102

Download

Authors:
Mujeeb Ur Rahman - Department of Mathematics, University of Malakand, Chakdara Dir(L), Pakistan.
Muhammad Sarwar - Department of Mathematics, University of Malakand, Chakdara Dir(L), Pakistan.

 

Fractional S-Transform for Boehmians, Vol. 3, No. 2 (Jul. 2015), PP:103-108

Download

Authors:
Abhishek Singh - DST-Centre for Interdisciplinary Mathematical Sciences, Faculty of Science, Banaras Hindu University, Varanasi- 221 005, India

 

Common Fixed Point Results using Weakly Compatible Maps along with (CLRg) Property in G-Metric Spaces, Vol. 3, No. 2 (Jul. 2015), PP:109-116

Download

Authors:
Sanjay Kumar - Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology, Murthal, Sonepat 131039, Haryana, India
Asha Rani - Departement of Mathematics, SRM University, Sonepat, Haryana, India

 

On The Diophantine Equation $(p^q-1)^x+p^{qy}=z^2$, Vol. 3, No. 2 (Jul. 2015), PP:117-119

Download

Authors:
Azizul Hoque - Department of Mathematics, Gauhati University, Guwahati, 781014, India
Himashree Kalita - Department of Mathematics, Gauhati University, Guwahati, 781014, India

 

Some New Semi-Normed Triple Sequence Spaces Defined by a Sequence Of Moduli, Vol. 3, No. 2 (Jul. 2015), PP:121-125

Download

Authors:
Nagarajan Subramanian - Department of Mathematics, SASTRA University, Thanjavur-613 401, India
Ayhan Esi - Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey

 

Extended Eigenvalues of Direct Sum of Operators, Vol. 3, No. 2 (Jul. 2015), PP:127-131

Download

Authors:
Zameddin I.Ismailov - Karadeniz Technical University, Faculty of Sciences, Department of Mathematics, 61080 Trabzon, Turkey
Elif Otkun Çevik - Karadeniz Technical University, Institute of Natural Sciences, 61080 Trabzon,Turkey

 

Hurwitz Type Results for Sum of Two Triangular Numbers, Vol. 3, No. 2 (Jul. 2015), PP:133-135

Download

Authors:
Chandrashekar Adiga - Department of Studies in Mathematics, University of Mysore, Manasagangotri. Mysore 570 006, India
M. S. Surekha - Department of Studies in Mathematics, University of Mysore, Manasagangotri. Mysore 570 006, India
A. Vanitha - Department of Studies in Mathematics, University of Mysore, Manasagangotri. Mysore 570 006, India

 

The Concept of weak (ψ,α,β) for Some Well Known Fixed Point Theorems, Vol. 3, No. 2 (Jul. 2015), PP:137-142

Download

Authors:
Mehmet KIR - Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey.
Hukmi Kiziltunc - Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey.

 

Common Fixed Point Theorem for Weak Compatible Mappings of type (A) in Complex Valued Metric Space, Vol. 3, No. 2 (Jul. 2015), PP:143-148

Download

Authors:
Manoj Kumar - Department of Mathematics, Delhi Institute of Technology and Management, Sonipat, India
Rajeev Jha - Department of Mathematics, Teerthanker Mahaveer University, Moradabad, India
Kamal Kumar - 3Department of Mathematics, Govt. College, Faridabad, India

 

The Expected Number of Maxima of a Random Algebraic Polynomial with Independently Normally Distributed Random Variables, Vol. 3, No. 2 (Jul. 2015), PP:149-162

Download

Authors:
Manas Kumar Pal - Institute of Management and Information Science, Bhubaneswar, Odisha, India
Somnath Bagh - Department of statistics, Sambalpur University, Odisha, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved